# SDR SIMA20231109001

- Difficulty date: November 9, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N269NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000774
- Aircraft time: 12,570 hours, 8,217 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH BRAKE FAULT ON EICAS EMERGENCY DECLARED.-C/A-PERFORMED OPERATIOAL CHK OF THE RH OUTBRD WHEEL SPEED TRANSDUCER IAW AMM 32-41-11.OPC GOOD. NO DEFECTS NOTED. ALL INDICATIONS NORMAL.
